# SDR SWAA013051

- Difficulty date: November 8, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 51,102 hours, 50,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
